# SDR USAA2011070800015

- Difficulty date: July 7, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 55,315 hours, 36,497 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM CLT TO BOS, CAPTAIN REPORTED HE WAS SHOCKED BY THE L2 WINDOW CONNECTOR FOR WINDOW HEAT.  MAINTENANCE REPAIRED WIRE ON CONDUIT.  LEFT SIDE WINDOW HEAT CHECKS GOOD.
